# SDR DXTA2016091306301

- Difficulty date: September 13, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 7,617 hours, 5,131 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT LEVEL 41,000, HEARD AND FELT A THUNK NOISE FROM THE FRONT OF THE PLANE.  THE RED LANDING GEAR UNLOCK LIGHT ILLUMINATED BUT THERE WERE NO UNUSUAL RUMBLE NOISES OR DRAG INDICATIONS AS IF A GEAR EXTENDED.  SUSPECT THE NOSE GEAR DOORS HELD THE GEAR FROM EXTENDING.  WHEN IT CAME TIME TO LAND, THE LANDING GEAR EXTENDED AND LOCKED DOWN NORMALLY.  JACKED A/C, INSPECTED LANDING GEAR WELLS, UPLOCKS, AND ACTUATORS.  FOUND NLG UPLOCK SWITCH OUT OF RIG , RIGGED SWITCH IAW CE 680 MM 32-60-00.  FOUND NLG OLEO UNDER PRESSURIZED, SERVICED IAW MM 32-20-00, FOUND LT MLG CONNECTOR NOT FULLY SEATED, RESEATED.  PERFORMED LANDING GEAR OPS CHECK AND UPLOCK SWITCH OPS CHECK, SYSTEM CHECK GOOD.  IAW MM 32-00-00, DOWN JACKED A/C.
